# SDR SIMA2020031224002

- Difficulty date: February 24, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 47,113 hours, 42,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530645413
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM HAS SIDE CORROSION PITTING NEAR THE CROSSBEAM AT FR. 50. -C/A-REPAIRED IAW ERS-EM-53MR-4062
